National Changhua University of Education Institutional Repository : Item 987654321/15021
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6480/11652
造访人次 : 20208775      在线人数 : 229
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/15021

题名: Left Derivations Characterized by Acting on Multilinear Polynomials
作者: Liau, Pao-Kuei;Liu, Cheng-Kai
贡献者: 數學系
关键词: Functional identity (FI);Left derivation;Left Jordan derivation;Prime algebra
日期: 2011-06
上传时间: 2013-01-07T01:44:19Z
出版者: Taylor and Francis Ltd
摘要: For prime algebras, we describe a linear map which behaves like a left derivation on a fixed multilinear polynomial in noncommuting indeterminates and, in particular, we characterize left derivations by their action on mth powers.
關聯: Communications in Algebra, 39(6): 1979-1991
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML431检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈